# SDR USAA2012111900008

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 42,547 hours, 17,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Alignment
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING DVI OF RIGHT OFF WING ESCAPE SLIDE THE ENCLOSURE DOOR (194AT) AND BALL LOCK MECHANISM WAS FOUND NOT FLUSH WITH OUTER SURFACE.  REPACKED SLIDE IAW CMM 25-60-58 AND FOLDING PROCEDURE P-11907 REV R.  CHECK THAT ENCLOSURE DOOR & BALL LOCK MECHANISM IS NOW FLUSH WITH THE OUTER SURFACE.
